advertisement
Question
Posted by: Desire'' | 2010-03-24

No feeling

I love sex. However, strangely enough since I changed my pill from Triphasil to Yaz, I feel as if I have lost feeling on my clitoris. I used to be able to orgasm fairly quickly, but now it feels as if it has been desensitised? Is this possible? I know that the pill can affect libido, but this has affected the actuall sensation.

I still want sex, but the feeling seems to be less??? HELP!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Desire,

Each women may react to a medication in very unique way, over and above what may be reported. If you experience a direct link to the sudden loss of clitoral sensation and the initiation of Yaz, discuss this with your physician or family planning practitioner and consider trying a different oral contraceptive and see if you experience improvement.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Koekie | 2010-03-25

I am on Melodene and lost all my sensitivity in my clitoris. Was used to my husband playing with e and get the O, but now nothing hapened. what now

Reply to Koekie
Posted by: Noleen | 2010-03-25

Hi Desire

How old are you?
I am 21 , and had a similar issue, but only with pentrative sex.
Masturbating on my own was still fine thou ..oral too.
Do you experience the same with masturbation?

Anyway I stopped the pill for about 3months , used condoms in that time. When I went back on the 2nd pill it wasfine thereafter.


Reply to Noleen
Posted by: Sexologist | 2010-03-24

Dear Desire,

Each women may react to a medication in very unique way, over and above what may be reported. If you experience a direct link to the sudden loss of clitoral sensation and the initiation of Yaz, discuss this with your physician or family planning practitioner and consider trying a different oral contraceptive and see if you experience improvement.

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement